Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Want to gain weight. Have skin allergies, deviated nasal septum

Hello, I wanna gain some weight. I m a 23 years old boy with a height of 6 feet but I weigh only 57kg, which makes me look like a bag of bone. The diseases that I suffered from most are skin allergies because of some spicy foods, DNS(deviated nasal septum ) plus feels heaviness in the left side of my chest and as far as sleep is concerned my sleep is also not as good as others though it is sometimes.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI DEAR and welcome to HCM....
DEAR it is good that you do not have weight gaining tendency.....due to growth of bones and other organ,there is little increase in weight,if you take optimum amount of callories....
after age 25 years,you will feel increase in weight...
any how,if you want to gain some weight,make potatoes,rice,beaf ,mutton as a part of your daily food...
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor